Differential and Integral Equations

Blow-up points of solutions to elliptic equations with limiting nonlinearity

Olivier Rey

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 6 (1991), 1155-1167.

Dates
First available in Project Euclid: 13 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371154279

Mathematical Reviews number (MathSciNet)
MR1133750

Zentralblatt MATH identifier
0830.35043

Subjects
Primary: 35J85
Secondary: 35J20: Variational methods for second-order elliptic equations

Citation

Rey, Olivier. Blow-up points of solutions to elliptic equations with limiting nonlinearity. Differential Integral Equations 4 (1991), no. 6, 1155--1167. https://projecteuclid.org/euclid.die/1371154279


Export citation